# SDR SWIA200819621

- Difficulty date: March 23, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 11,004 hours, 7,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BODY CENTER STRAP AT FS 195DL AND FS 196DR IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS PER SRM 51-42-13-001-001-A01.
